Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking Coumadin, short tempered, authoritative. Inferiority complex due to medication?

My son-in-law has been taking coumadin since 2009. Lately he has become very short tempered and authoratative. I always have gone to my grandkids soccer games now he is only inviting me to half of them. He said he wants to spend family bonding time even though I never go to their house before the games. I find my way by myself (my husband passed away in 2007) and leave when the games are over. I don t know what is going on with my son-in-law. My son thinks it might be medication or that he has developed an inferiority complex disorder. My son-in-law was a Major on active duty in the National Guard before he contracted a heart virus. He is now retired but working full-time in a good job. He is 42 years old. My daughter seems to not be saying a word about his new rules & regulations with me. We were always close and as far as I know never had an issue with me going to their 2 kids soccer games. The kids are 11 and 7 years old. Thank you.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Mmelvill,
Welcome to healthcare Magic!
Coumadins are blood thinner drugs to prevent clotting and do not have any effect on psyche or behaviour.
Your daughter is the best person for the feed back, may be what your son in law is saying is the truth.
Once a relationship becomes old the newer one start prevailing on the older.
They might need more privacy to manage sometime for themselves.
If he is managing the family well, if your daughter is not complaining then probably it is time for you to visit them when you are invited.
Optionally you can invite them on weekend and see the change.
If still there are problems then he may be having a de novo psychiatric problem and may need psychiatrist's consultation.
Please get these investigations and if you like, inform me in a Fresh Query / Follow up Query for further fine tuned opinion
Wish you a great health!
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor